# SDR CA970731024

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pc Board
- Part number: 1143640681
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,746 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT SELECTED GEAR UP AND THERE WAS NO INDICATION THAT THE GEAR HAD MOVED.  PILOT SELECTED SEVERAL TIMES AND THEN RETURNED TO AN UNEVENTFUL LANDING.  INVESTIGATION FOUND THE PC BOARD A316 WAS AT FAULT.  BOARD REPLACED AND AIRCRAFT RETURNED TO SERVICE.
